# SDR FDEA200905041529

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 48,747 hours, 29,889 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: D00087
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE INTO UP POSITION.  RAN QRH THROUGH P6-3 L/G LEVER/LATCH C/B  PULL/RESET.  GEAR WOULD NOT RETRACT.  RTB DUE TO FUEL CONSIDERATIONS.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC MODULE IAW 727-200 AMM 32-09-121-4, SWUNG GEAR SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  ACFT IS OK FOR CONTINUE SERVICE.
